# SDR USA2008F00007

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD FLIGHT ATTENDANT FLASHLIGHT STATUS LIGHT DID NOT BLINK, BUT WAS OTHERWISE OPERATIONAL.  MAINTENANCE REPLACED THE FLASHLIGHT.  OPERATIONALLY CHECKS OK.  (A)
